# SDR AALA981079

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895AA
- Make and model: Boeing 727223
- Aircraft serial: 22011
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT BOTTOM OF AFT STAIRS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT THE BOTTOM OF AFT STAIRS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
